# SDR HN6R2014FA0000431

- Difficulty date: July 15, 2014
- Submitted: July 15, 2014
- Operation: General aviation
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 51,974 hours, 7,462 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rudder
- Part time: 51,974 hours, 7,462 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR OF RUDDER DAMAGED AT RUDDER STATION 165.074.  DAMAGE APPROXIMATELY 2"X 2".
